Abdollahi, Rahman, Farshbaf Moghimi, Mohammad Bagher, Khastan, Alireza, Hooshmandasl, Mohammad Reza. (1398). Linear fractional fuzzy differential equations with Caputo derivative. نشریه جغرافیا و برنامه ریزی, 7(2), 252-265.
Rahman Abdollahi; Mohammad Bagher Farshbaf Moghimi; Alireza Khastan; Mohammad Reza Hooshmandasl. "Linear fractional fuzzy differential equations with Caputo derivative". نشریه جغرافیا و برنامه ریزی, 7, 2, 1398, 252-265.
Abdollahi, Rahman, Farshbaf Moghimi, Mohammad Bagher, Khastan, Alireza, Hooshmandasl, Mohammad Reza. (1398). 'Linear fractional fuzzy differential equations with Caputo derivative', نشریه جغرافیا و برنامه ریزی, 7(2), pp. 252-265.
Abdollahi, Rahman, Farshbaf Moghimi, Mohammad Bagher, Khastan, Alireza, Hooshmandasl, Mohammad Reza. Linear fractional fuzzy differential equations with Caputo derivative. نشریه جغرافیا و برنامه ریزی, 1398; 7(2): 252-265.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.